# SDR UPS504822

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Indicator
- Part number: S231T3002113
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY EXIT UNARMED INDICATOR WOULD NOT RELAMP, A/C 431.  REMOVED AND REPLACED UNARMED INDICATOR LIGHT ASSY, (P/N S231T300-2113) ALT (P/N BCREF 8550) PER IPC 33-51-08-02-15.
